diabetes-icon

Diabetes n HBP

Dear Doctors , My mom aged 47 having diabetes since 2014 n taking medicines for sugar And for bp as well like glycomet gp-2, voglibose 0.3 nulong 5mg , after a year doctor told to stop nulong as he said bp was normal,now last two days she's having short breath , tounge hardness , headache, ear ringing and vision problems, I went to 24*7 ER , they checked bp it was 130/100 , n glucose level was 106 and ecg was normal, this is around today early morning 5.30 am ,they given iv n told to consult a senior doctor, we r in chennai, I have to leave for Delhi in 2 days , she il be alone in chennai , pls advise wat to do??
views-icons 29 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Diabetes n HBP

doctor profile image
Dr. Narendra BS Bangalore | Diabetologist
Answered
You could start T. Cardace 5mg - 1-0-0, regularly. Also pls consult a cardiologist for complete cardiac work up & to see that no cardiac problem has caused her these symptoms. Continue diabetic medications for now, and do a HbA1C if not done, thanks.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO